Does anyone suffering with the fatigue, light headed, aches and insomnia that goes with sweet syndrome?

I was diagnosed with sweet syndrome 2 months ago with skin liaison all over arms face neck and legs. They seem to be clearing up slowly hopefully with no scar. I have been off work nearly 2 months now, due to the extreme fatigue and malaise and not being able to sleep, does anyone else suffer with this and any idea how long this will go one for and kind of at my wits end now :( ? P.s I am on 50mg a day of steroids call pedisone I think

11 Replies

oldestnewest
  • Hi Durbajlo0405,

    Some of the problems you mention are common symptoms of SS - exhaustion, aches & pains (muscle pain, joint pain and swelling), and fever (this can make you feel light headed and a bit 'spaced-out').

    Steroids can cause insomnia.

    Once your skin lesions start to settle the other symptoms of SS will start to ease. Unfortunately, I can't tell you how long your symptoms will continue for as it varies from patient to patient. You may need to take another form of SS medication alongside your steroids to bring your condition under control.

  • Thank you for your response and advice, was really helpful x

  • Hi, mine are like that also. Sounds like the rest of us. I have also fatigue and I ache alot. Right now forvsome reason I am getting lessions on my tongue. Hang in there. We are here for each other.

  • Thank you for your response and advice. Hope your feel better soon x

  • Hi Renard I get sores on my tongue. They come and go.

  • Hi Renard, those tongue lesions sound painful. They're not a problem for most SS patients, but they can develop in some. Take care. x

  • I have those symptoms too. Talk to you doctor. Sometimes they can give you anti-nausea medicine which helps.

  • Thank you for your response and advice. Hope your feel better soon x

  • I too suffered from severe fatigue and joint pain an stiffness. I hate to tell you but mine is just now getting better after 11 months and it was Humira that helped me. They had me on prednisone which helped. If I wasn't on the prednisone in the beginning, I wouldn't have been able to even get out of bed. If you are not getting any better, demand to try something like Humira. If I didn't get on Humira, I still wouldn't be back at work. Good luck! I hope you start getting relief.

  • Thank you for your response and advice. Hope your feel better soon x

  • Hi there I was diagnosed with sweets last June 2013. It took 5 months before the fatigue wore off. I managed to get completely off my steroids by November 2013. Are they tapering you off them now? 50mg won't allow you to sleep properly. I returned to work in January. Do they know the cause of your sweets?

You may also like...